Alert archive / Mississippi / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 210, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 11, 2023, 1:25 PM CDT for 9 counties in Mississippi. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2023, 1:25 PM CDT (18:25 UTC)
- Expired
- May 11, 2023, 3:00 PM CDT
- In force
- 95 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Claiborne County, MS, Copiah County, MS, Hinds County, MS, Issaquena County, MS, Madison County, MS, Rankin County, MS, Simpson County, MS, Warren County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 43 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 9:24 AM CDT | Tornado Watch | SPC | 8 hr |
| May 11, 12:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:22 PM CDT, 3 minutes earlier.
Area forecast discussion, May 11, 1:22 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
122 PM CDT Thu May 11 2023
...New AVIATION...
.DISCUSSION...
Issued at 416 AM CDT Thu May 11 2023
Today through tonight: Isolated severe storms will be possible
today as global guidance continue to highlight a low pressure
system, enhanced by a mesoscale convective vortex, slowly shifting
northeastward across portions of northern Mississippi. Both the
GFS and the ECWMF are in better alignment with each other
regarding the timing of system. With steep lapse rates (between
6.5-7.4 C/km), decent MUCAPE values around 1800 j/kg, and some
decent deep layer shear, the environment overall appears favorable
for decent convection. Because of this, we are continuing to
advertise a "Marginal" risk (1/5) for severe weather for most of
our CWA. As mentioned in previous discussions, damaging wind gusts
along with hail up to quarter size will be the main hazards. A
brief tornado cannot be ruled out.
In addition to the severe potential, some of these storms could
produce locally heavy downpours at times. Global ensemble guidance
show a much stronger QPF signal compared to yesterday. Because of
this, we are continuing to advertise a "Elevated" risk for flash
flooding along with a flash flood watch for northeast Louisiana and
southwest Mississippi. Rainfall amounts between 2 - 4 inches will
be possible during this timeframe with locally heavier amounts.
The severe potential should begin to decrease by tonight as
subtropical ridging builds from the ENE. /CRJ/
Friday through Wednesday: A weather pattern more typical of June
is expected for the weekend as anomalous ridging centers over the
forecast area. Moist, anticyclonic flow associated with the warm
ridge will support disorganized, diurnally driven showers and
storms as afternoon temperatures peak near to slightly above 90 in
many locations. There will be an upper level pattern change
however for early next week. The ridge is expected to break down
with northwest flow enveloping much of the eastern CONUS. This
should send a cold front through the area Monday and possibly
enhance storm potential. It's possible the front could hang up and
keep shower chances going through Wednesday, and high
temperatures should not be nearly as warm. /EC/
&&
.AVIATION...
(18Z TAFS)
Issued at 107 PM CDT Thu May 11 2023
Scattered showers and thunderstorms, some severe, are moving into
our region from the west. A mixture of VFR/MVFR/IFR will occur
across central Mississippi as these storms make their way
eastward throughout this TAF period. Possible low visibilities
can occur due to periodical heavy rainfall across several TAF
sites today. Once these storms move through the area by 04Z,
conditions should revert back to VFR, with some sites continuing
to experience MVFR conditions during the early morning hours.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 67 88 68 89 / 40 50 10 20
Meridian 65 88 65 91 / 30 60 10 20
Vicksburg 67 88 69 89 / 20 40 10 20
Hattiesburg 67 87 68 89 / 50 50 0 30
Natchez 69 87 68 88 / 20 50 10 30
Greenville 67 87 70 88 / 30 30 20 20
Greenwood 67 87 70 89 / 40 50 20 30
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 PM CDT this evening for MSZ040-047-053-
059>061.
LA...Flood Watch until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...None.
&&
LCP/19/LCPHazardous weather outlook, May 11, 11:09 AM CDT, 2 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 1109 AM CDT Thu May 11 2023 ARZ074-075-MSZ034-035-121615- Ashley-Chicot-Washington-Humphreys- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail up to quarter size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Early this morning through this afternoon, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ018-019-121615- Bolivar-Sunflower- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of northwest Mississippi. .DAY ONE...Today and Tonight FLOODING THREAT...Limited TIMING...Today Today, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ025>033-121615- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ007>009-MSZ047-121615- Morehouse-West Carroll-East Carroll-Warren- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Today, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ015-016-023>026-MSZ053-059>061-121615- Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia- Claiborne-Jefferson-Adams-Franklin MS- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Early this morning through this afternoon Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Early this morning through this afternoon, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ036-065-073-121615- Holmes-Covington-Lamar- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail up to quarter size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ040>043-048-049-054-055-062-063-121615- Issaquena-Sharkey-Yazoo-Madison MS-Hinds-Rankin-Copiah-Simpson- Lincoln-Lawrence- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Early this morning through this afternoon Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Early this morning through this afternoon, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ037>039-044>046-050>052-056>058-066-074-121615- Attala-Winston-Noxubee-Leake-Neshoba-Kemper-Scott-Newton- Lauderdale-Smith-Jasper-Clarke-Jones-Forrest- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Today through Tonight Today through tonight, isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts and hail up to quarter size. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ064-072-121615- Jefferson Davis-Marion- 1109 AM CDT Thu May 11 2023 This hazardous weather outlook is for portions of south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today Today through tonight, severe thunderstorms and tornadoes are possible. Some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Today, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 11 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 11, 10:54 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
1054 AM CDT Thu May 11 2023
LAZ007-111630-
Morehouse LA-
1054 AM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of northwestern
Morehouse Parish through 1130 AM CDT...
At 1054 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Sterlington, or 10 miles northwest of Bastrop, moving
northeast at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northwestern
Morehouse Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Arkansas...and northeastern Louisiana.
&&
LAT...LON 3298 9208 3300 9207 3301 9207 3301 9182
3276 9206 3280 9205 3282 9207 3283 9207
3284 9206 3287 9208 3293 9207 3296 9208
TIME...MOT...LOC 1554Z 206DEG 27KT 3285 9208
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
19Local storm report, May 11, 12:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TSTM WND GST 2 ENE TALLULAH 32.42N 91.15W
05/11/2023 M52 MPH MADISON LA PUBLIC
A 52 MPH WIND GUST WAS MEASURED AT A PRIVATE
WEATHER STATION AT THE SCOTT AIRPORT NEAR
TALLULAH.
&&
DLLocal storm report, May 11, 12:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1256 PM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM TSTM WND DMG 3 NNE ARCHIBALD 32.39N 91.75W
05/11/2023 RICHLAND LA LAW ENFORCEMENT
TREES DOWNED.
&&
KPSpecial weather statement, May 11, 12:59 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1259 PM CDT Thu May 11 2023
ARZ074-111900-
Ashley AR-
1259 PM CDT Thu May 11 2023
...A strong thunderstorm will impact portions of southeastern Ashley
County through 200 PM CDT...
At 1259 PM CDT, Doppler radar was tracking a strong thunderstorm near
Berlin, or 8 miles southeast of Hamburg, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Wilmot around 115 PM CDT.
Parkdale around 125 PM CDT.
Portland around 135 PM CDT.
Montrose around 140 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Arkansas.
&&
LAT...LON 3335 9146 3301 9146 3301 9178 3324 9185
TIME...MOT...LOC 1759Z 251DEG 19KT 3312 9170
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DLLocal storm report, May 11, 1:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
125 PM CDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND DMG 3 NNW HAMBURG 33.27N 91.81W
05/11/2023 ASHLEY AR EMERGENCY MNGR
MANY UPROOTED SOFTWOOD TREES AND ROOF BLOW
OFF HOUSE.
&&
KPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Issaquena, Warren | 73 min |
| May 11, 12:23 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 97 min |
| May 11, 12:50 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 70 min |
| May 11, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Madison, Sharkey, Washington, Yazoo | 74 min |
| May 11, 1:59 PM CDT | Special Weather Statement | JAN | Lincoln | 46 min |
| May 11, 2:02 PM CDT | Special Weather Statement | JAN | Jefferson | 28 min |
| May 11, 2:23 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes | 67 min |
| May 11, 2:36 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes, Leake, Leflore, Madison and 1 more | 54 min |
| May 11, 2:43 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott, Smith | 62 min |
| May 11, 2:58 PM CDT | Special Weather Statement | JAN | Jefferson | 32 min |
| May 11, 3:17 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| May 11, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 17 min |
| May 11, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster and 1 more | 68 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Neshoba, Newton | 79 min |
| May 11, 3:28 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| May 11, 3:30 PM CDT | Special Weather Statement | JAN | Franklin | 30 min |
| May 11, 3:40 PM CDT | Special Weather Statement | JAN | Lincoln | 35 min |
| May 11, 3:46 PM CDT | Special Weather Statement | JAN | Simpson | 44 min |
| May 11, 3:51 PM CDT | Special Weather Statement | JAN | Smith | 39 min |
| May 11, 3:52 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 83 min |
| May 11, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 63 min |
| May 11, 4:05 PM CDT | Special Weather Statement | JAN | Lincoln | 25 min |
| May 11, 4:12 PM CDT | Special Weather Statement | JAN | Lincoln | 48 min |
| May 11, 4:16 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 29 min |
| May 11, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 22 min |
| May 11, 4:25 PM CDT | Special Weather Statement | JAN | Covington | 35 min |
| May 11, 4:31 PM CDT | Special Weather Statement | JAN | Lawrence | 29 min |
| May 11, 4:36 PM CDT | Special Weather Statement | JAN | Lincoln | 24 min |
| May 11, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Marion | 51 min |
| May 11, 4:57 PM CDT | Special Weather Statement | JAN | Jasper | 33 min |
| May 11, 5:05 PM CDT | Special Weather Statement | JAN | Covington, Jones | 55 min |
| May 11, 5:10 PM CDT | Special Weather Statement | JAN | Warren | 50 min |
| May 11, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Jones | 61 min |
| May 11, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| May 11, 5:21 PM CDT | Special Weather Statement | JAN | Jefferson | 39 min |
| May 11, 5:41 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| May 11, 5:55 PM CDT | Special Weather Statement | JAN | Issaquena | 35 min |
| May 11, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| May 11, 10:28 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Tensas | 77 min |
| May 11, 10:40 AM CDT | Tornado Warning | JAN | Catahoula, Franklin | 65 min |
| May 11, 10:54 AM CDT | Special Weather Statement | JAN | Morehouse | 36 min |
| May 11, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 71 min |
| May 11, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 82 min |
| May 11, 11:47 AM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 41 min |
| May 11, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland, West Carroll | 64 min |
| May 11, 12:07 PM CDT | Tornado Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 53 min |
| May 11, 2:32 PM CDT | Special Weather Statement | JAN | Tensas | 28 min |
| May 11, 4:28 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 11, 12:59 PM CDT | Special Weather Statement | JAN | Ashley | 61 min |
| May 11, 1:20 PM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 55 min |
| May 11, 1:51 PM CDT | Tornado Warning | JAN | Ashley, Chicot | 19 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.